Next

Day 1

Yaz

I started taking Yaz on this day (today is the 23rd, already wrote for today). I have cried for little/no reason about 5 times this week. I have been having suicide ideation, I feel sad, angry, irritable. I have no motivation. I have been binge eating like mad. I haven't been jogging much at all. I started taking Yaz because nothing seems to help my skin be clear. Proactive doesn't work, other cleaners and moisturisers haven't worked. Drinking more water hasn't worked. I want clear skin, it would help my confidence so much. But I really don't enjoy feeling this way. I feel sick to my stomach with self-loathing. I am having constant negative thoughts and anxiety. I don't even have the motivation to hang my washing out. I am going to try and stick it out. I just have to remember not to try to hang myself, because it's the pill that's making me feel this way! Honestly, I was considering killing myself until I realised it might be the pill. I have always struggled with mental health, and thoughts like "it will never get better, might as well die now" crept in. I'll try another week of it.

  • 721 Readers       2 Comments      

Hide Comments (2)

  • Sara Sara
    85 months ago

    Big hugs to you. It's true that a pill can trigger such thoughts. Just today I read that a mother threw herself and her 3 yo. on the rails and both died...she was on some kind of medication too. :(

    Tea tree oil might be more helpful and it shouldn't put your life in danger unless you ingest it.

    Advice Rating:

  • TheSolemnHypnotic TheSolemnHypnotic
    85 months ago

    Have you tried other brands of Pill? Coz I changed from the Implanon to the Evra patch over a year ago and (mental-health wise) it changed my life...Also, evening primrose oil can help balance your moods.

    Advice Rating:

You need to be registered or signed in to post a comment

Register

Welcome to Pencourage.

|

Dismiss Notification

Back To Top